# SDR FDEA200912234507

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC7001275
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP AFT FUSELAGE EXT FOUND DEEP NICK ON BULKHEAD SKIN LOWER SIDE.  REPAIRED AREA IAW SRM 53-00-01, FIG 10 & SRM 51-00-01, FIG 100, VOL I.
